Zoloft in the morning or night

Common Questions and Answers about Zoloft in the morning or night

zoloft

im taking 50 mills of zoloft a day half in the morning half at night my question is if i take half in the morning can i take the other half late afternoon instead of nightime
The doctor switched me to Zoloft and the night sweats have continued. I have been on Zoloft for about 6 days. Will these night sweats continue or eventually subside? Are night sweats even a side effect of Zoloft?
the health food store lady said to take the 5-htp before bed and so I take that at night and in the morning st johns wort. it seems to be working for me.
my question is now i feel strong enough to take the 50 milligrams all in the morning instead of breaking them apart, would this upset my tolerance or would it not make a difference
These are some of the serious birth defects that can be considered as adverse effects of Zoloft and the sufferers have reportedly filed lawsuits with these Zoloft birth defects as basis.
In my case, there were 2 side effects which were not noted in the literature that came with the drug. The first had to do with my, uh, er, libido and let's just say that there was no happier woman than my wife. My doctor was surprised by this and considered trying some himself. The other side effect I reported this way. "I don't get it, Doc. I take the drug and everyone else gets better. What's up with that?" I had no ill effects at all that I can recall.
im tapering off Paxil to go on Zoloft...20 mg of Paxil at night and 25 mg of Zoloft in the morning...I too Have the big D..along with increased anxiety and depression...some tremors. I have been in bed for 5 days now just praying it goes away. It has been 7 days and I know I have to give it time...we are moving from florida to kentucky and my husband has been in kentucky for the past month while I have been here falling apart..
One benifit is that since I started the zoloft (also on nexium) I have had only two PAC/PVC's in three weeks. (which was one of the major reasons for anxiety) Why would that (zoloft) affect the pac's? Or is it the nexium? Sorry for such a long post. I appreciate any answers. Thank you for your time.
i am really anxious when i wake up in the morning but i cant say that that is caused from the zoloft or not. just because i have these symptoms doesnt mean that you are going to get them. these pills are different for everyone. but if it makes you feel any better, i was too scared to start taking them, but now that i am on them i feel a little bit better.
If the night sweats are connected to the Zoloft, why has this side effect only started in recent years? I'm also sick of the lack of libido and am considering going off Zoloft. This is a very scary decision as a relapse is terrifying. Has anyone been in my situation? I would appreciate any comments.
Namaste, Zoloft is an antidepressant in a group of drugs called selective serotonin reuptake inhibitors (SSRIs). Zoloft affects chemicals in the brain that may become unbalanced and cause depression, panic, anxiety, or obsessive-compulsive symptoms. Zoloft is used to treat depression, obsessive-compulsive disorder, panic disorder, anxiety disorders, post-traumatic stress disorder (PTSD), and premenstrual dysphoric disorder (PMDD).
00 at night (which should last through night), but I wake up anxious until I take the zoloft and klonopin. Which on is causing his morning anxiousness, the need of the zoloft or klonopin. I have been on both for only 8 weeks.
30 am. I also take 25 mg of ativan after taking zoloft in morning then sometimes later in afternoon. I have insomnia so bad that t was scripted zolpidem 5 mg to take on during week of work. Psychiatrist said to try not taking on weekends. I take either benadryl or .5 mg of ativan. My question is from you is that when does it get better?? I know it has been only 3 weeks but I feel I have been missing out on doing things with family and friends since this.
I take the Wellbutrin in the morning and I take the Zoloft at night at night before I go to sleep. I wake up feeling really groggy and foggy headed. It takes me a good few hours to fully wake up. I'm good for a few hours and then by 12pm I just crash. By 9pm I'm wide awake! I have to work at 8:30 am so I need to sleep a full night to be able to work the next day. Before I got on medication I had really bad fatigue.
I stared taking 50mg of Zoloft 4 days ago for anxiety. The Dr. told me to take it in the morning. I was having very bad side effects (very tired, excessive yawning, clenched jaw, headache, loss of appetite, shaky hands, dizzy, and increased anxiety) so I called the Dr. and he said I could start taking it at night. Today is the first time I've taken it at night and it seems like right after I take it I feel all these symptoms. I dread taking it!!!
I was always told that zoloft was one of the milder ones and the antiphycotic drugs were the powerful ones. I want to thank you for the statement u made about taking only 25 mgs. that was something beneficial i told my son. Glad u are doing good.
I have had what seems like alot of side effects but i am not sure. The first night i had insomnia, and woke up in the bathroom ( d) not vomiting. Then i was nauseated, lost my appetite ( still dont have much of one) I drink lots of water, i mean alot. I have this gagging sensation that comes and goes but could be associated with acid reflux because i have seem to have that every time i eat.
I still have a bit of an anxious feeling an hour after I take Zoloft. I take it in the morning and I've noticed I feel more normal when I get up almost like Zoloft is weak in my system so I don't have the effects of it. This indicates to me maybe it is the Zoloft causing the weirdness. Ahhhhhh. As usual I'm thinking too much.
Citalopram (Celexa) finally was the one that worked for me, and still on low doses and in the morning. At least with the 3 months before tx starts, you'll be able to balance things out.
Hello and welcome to the forum, Did the Zoloft come first, then the effexor, back to the Zoloft. I am having a hard time understanding what is going on. When did you stop the effexor, when did you start the Zoloft back and how long did you take it before feeling the side effects you described.
If after 3 a few days the tiredness doesnt go away, then you may want to switch to taking it at night. In some people it can make you stay awake the first few days too, but its different with different people. I have to say though, I am very grateful that my doc put me on it. All I called her for was a referral to a counselor and she put me on the Zoloft too. I have done a complete 180 in less than a week. I feel great: alive and happy again!!!
Well, I started getting off the Zoloft a little over two weeks ago, decreasing from 100 mg by 25 mg every three days. I finished the last dose about 7 or 8 days ago. The first day I experienced "zings." They were like electric currents through my body and would sometimes be so intense that it would knock me off my feet. Instead of getting better over time, it got much, much worse. Yesterday, Friday, I was in tears. I was volatile, exploding over the slightest thing.
Thank you. I already take it at night. I don't want to be on such a low dose that I don't get a good effect from it. I'm sure what to do. I have to get my anxiety under control. The Zoloft is helping so I don't want to stop taking it. I appreciate your help. This forum is the best!
I'm frightened to hear all of this; i just started Zoloft about 2 months ago, currently I am on 50mg in the morning 25mg at night. I found that when i took it all at once i was experiencing many symptoms, so far splitting it has helped. But I am also on Kloptapns too, which they are hoping to taper me off of, while increasing the Zoloft yet again to 100mg, which they want to keep me on for a year.
it makes my blood pressure go up temporarily from 115/74ish to 137/82 or so. is this a normal thing in the morning? It is causing me to wake up in the night with panic attack like symptoms. I have been to a card. and had ekg, stress test and echocardiogram. thyroid fine sugar levels fine. This is only in the morning and middle of the night.Doctor can't find anything wrong and want me to take antidepressants. I am totally fearful of med. and side effects.
Then the weird dreams started, and I asked him again so he told me that it is very common and that is way he started me taking them in the morning. What I end up doing is to take 150 mg. in the morning and 150 mg. at night, so far I am not sleepy neither I have weird dreams. Talk to your doctor and try to get your own balance, we are all different and have different reactions to this medications. Good luck.
I will provide a timeline of my diarrhea, which always occurs in the Morning, more or less. 6/17 - Morning Diarrhea 6/18 - Morning Diarrhea 6/19 - Morning Diarrhea 6/20 - nothing. - consumed alcohol at night. 6/21 - normal, though loose stool. 6/22 - nothing. consumed large quanity of alcohol. 6/23 - two loose stools, but solid. 6/24 - one loose stool, little watery. 6/25 - nothing. 6/26 - dark diarrhea.
If I had allowed myself more time to ruminate, I would have had those kinds of thoughts going round and round in my brain. The jitters were the worst for me first thing in the morning, without a doubt, so I basically spent my mornings being a busy busy bee and by lunchtime, I felt much better. I would actually get wiped out by then most days and would lie down to take a short nap. If you have the ability to do that, it would be great.
MedHelp Health Answers